# SDR CALA0600153

- Difficulty date: May 4, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 22,765 hours, 3,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT BS 303, LBL 18 TO 33.  REPAIRED IAW SRM 53-00-51, REPAIR 1, FIGURE 201.
